# SDR CALA2025040303473

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 35,234 hours, 12,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAXI IN. FA MOVED HANDLE 1 I NCH TO CORRECT ON INITIAL INSPECTION OF L1 DOOR FOUND INSIDE HANDLE EXTREMELY LOOSE/RATTLEING WHEN DOOR IS CLOSED. MININAL FORCE TO OPEN DOOR FROM INSIDE UPON FURTHER INSPECTION OF L1 DOOR FOUND LOWER DOOR CAM ROLLERS OUT OF ADJUSTMENT AND ALSO UPPER GATE TO A/C SKIN GAP OUT OF LIMITS. ADJUSTED LOWER CAM ROLLERS PER AMM 52-11-00-820-802 TO WITH IN LIMITS. ADJUSTED UPPER GATE PER AMM 52-11-00-820-801 TO WITH IN LIMITS. DOOR LATCHES IS SOLID NOW AND WITH IN LIMITS CALLED OUT IN AMM 52-11-00 700-804 ALSO FLIGHT DECK INDICATION OF L1 DOOR OPERATES NORMALLY. RII INSPECTION REQUIREMENTS FOR L-1 DOOR C/W
